Jump to content

Photo

gelatin in your vitamins causes acne

vitamin vitamins garlic zinc vegetarian probiotic

This topic has been archived. This means that you cannot reply to this topic.
13 replies to this topic

#1 KnowShow

KnowShow

    "you need to forgive everyone in your life, and yourself

  • Veteran Members
  • Posts & Likes
    Posts: 451
    Likes: 0
About Me
  • Joined: 04-May 06

Posted 12 June 2006 - 11:26 AM



Now, for all you people that go and diss on every post... I will not respond to any negativity.. if you do not agree with this post.. great.. move on.. this is not definately true, but some people will find it interesting and may decide to try it... There is Gelatin in almost every capsule form pill... For those of you who don't know this.. Gelatin is is created by prolonged boiling of animal skin, connective tissue or bones. This falls into Wais category of cooked protein, toxic food. But this is supposed to be one of the worst ones.. I used to eat almost all organic food.. tons of vegs and fruits.. and take A TON of vitamins and minerals. mostly capsules.. heres what I took::

MSM
Probiotics
reishi mushroom.. still take.. has organic capsule
8 multi vitamin pills a day.. from pharmanex
grape seed extract
odorless garlic
cod liver oil
zinc
chelated copper...if you are taking zinc you want to take chelated copper as zinc will cause a deficiency
Sea Vegg....... iodine salt... bad idea
vitamin c w/ rosehips
can't think of others

all these things made no difference/ or made me worse. .

so what you can do instead is take a vegetarian capsule, or organic capsule made without gelatin.. or any capsule made without gelatin.... or a tablet, or caplet? Try it out...

I don't take any of the supplements anymore mainly because I don't need to because i get everything I need from the diet I am on..... www.freeacnebook.com ... clears my acne when I stick to it.

#2 AstheRushComes

AstheRushComes

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 62
    Likes: 0
About Me
  • Joined: 25-May 06

Posted 13 June 2006 - 01:58 AM

crap and I'm taking Broccoli pills because someone said that it cleared there acne. I didnt know it had Gelatine!

DAMN no..Why the EFF does everything have to have animal products in it

#3 KnowShow

KnowShow

    "you need to forgive everyone in your life, and yourself

  • Veteran Members
  • Posts & Likes
    Posts: 451
    Likes: 0
About Me
  • Joined: 04-May 06

Posted 13 June 2006 - 02:16 PM

i know it sucks.. its like how they put milk and wheat in everything too.

i think you could pour the capsule contents into water or sumthing like that.. or find capsules that don't use gelatin to transfer it to...

people have definately cleared their acne by using pills with gelatin.. I think it can be a problem when your taking ALOT of pills like I was doing..

dont let this keep you from finding your cure..

#4 Exister

Exister

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 444
    Likes: 56
About Me
  • Joined: 25-July 12

Posted 05 September 2012 - 07:17 PM

Sorry to bump such an old thread but... does anyone have any thoughts on this? My face has never been as densely covered in pimples as it has since I started taking a bunch of supplements. I know the vitamins/minerals themselves are all beneficial for acne, so I don't know if it's just that I'm straining my liver too much or if the gelatin's bad for me.

#5 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 2,999
    Likes: 414
About Me
  • Joined: 06-June 11

Posted 05 September 2012 - 11:45 PM

Uh...well I had acne way before I was even taking a multivitamin...and I had acne when I stopped taking all vitamins...soooo...

#6 dejaclairevoyant

dejaclairevoyant

    ~clean body, beautiful life~

  • Veteran Members
  • Posts & Likes
    Posts: 3,599
    Likes: 752
About Me
  • Joined: 02-October 04

Posted 06 September 2012 - 09:52 AM

It's funny, because the pure gelatin capsules are the only ones I can take. I'm allergic to the vegetarian ones.

Also, the OP in no way explains WHY gelatin would even be bad for your skin. Gelatin is pretty easy to digest and doesn't cause any problems for most people. I've only heard of people avoiding it because they are hardcore vegan, not for health reasons....

#7 alternativista

alternativista

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 11,510
    Likes: 1,087
About Me
  • Joined: 13-February 07

Posted 06 September 2012 - 12:02 PM

Where you taking them all at once? Because MSM breaks me out in strange acne I'd never ha before and took over a year for it to all stop. And I'm sure there are other things in your list that break some people out.

#8 dejaclairevoyant

dejaclairevoyant

    ~clean body, beautiful life~

  • Veteran Members
  • Posts & Likes
    Posts: 3,599
    Likes: 752
About Me
  • Joined: 02-October 04

Posted 06 September 2012 - 01:48 PM

MSM also broke me out really bad. This was, however, years ago, long before I was gluten free, so my system was in a constant state of illness. I have never tried MSM since being healthier, but I remember the reaction being so painful and ugly that I doubt I ever will.

#9 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 06 September 2012 - 06:29 PM

Where you taking them all at once? Because MSM breaks me out in strange acne I'd never ha before and took over a year for it to all stop. And I'm sure there are other things in your list that break some people out.


How long did you take the MSM for?

I noticed zinc supplements (with very minimal ingredients) break me out... when in fact zinc is great for acne. Seriously, wth do we do?

#10 clambak3

clambak3

    OG

  • Veteran Members
  • Posts & Likes
    Posts: 301
    Blog Entries: 15
    Likes: 48
About Me
  • Joined: 15-April 12

Achievements

     

Posted 06 September 2012 - 07:49 PM

I really wonder if I should just give up on vitamins. :\

#11 TreatAcne

TreatAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 230
    Gallery Images: 49
    Likes: 67
About Me
  • Joined: 31-December 11

Achievements

     

Posted 06 September 2012 - 10:19 PM

Uh...well I had acne way before I was even taking a multivitamin...and I had acne when I stopped taking all vitamins...soooo...

Lol, same here! My family's first reaction towards my younger acne self is "take a damn multi-vitamin!" Well after sing up a whole bottle with a 1 year supply (no major changes in lifestyle at that time), nothing happened. In fact, I felt the exact same as always did. It literally didn't do anything. You know, acne is just plain creepy sometimes 0_0...

#12 Binga

Binga

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,033
    Likes: 90
About Me
  • Joined: 05-June 12

Posted 07 September 2012 - 09:40 PM

Magnesium stearate/stearic acid weakens the immune system by killing white blood cells. Plus self supplement is dangerous without consulting the doctor. Try getting vitamins from natural sources. A cup of vegetable juice carrot, cucumber celery dandelion greens wheat grass etc. has all the acne fighting vitamins plus will make your body alkaline.

#13 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 553
    Likes: 70
About Me
  • Joined: 03-December 11

Achievements

     

Posted 08 September 2012 - 12:00 AM

It might not be the gelatin that is bad for you. Everything I've read about it said gelatin was harmless. Pills do, however, have other unnecessary ingredients that can be bad for you. I can't tolerate most pills, and I think this is why.

#14 Hash14

Hash14

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Gallery Images: 15
    Likes: 4
About Me
  • Joined: 13-January 13

Posted 13 January 2013 - 03:42 PM

The same thing happened to me! I took cod liver oil and evening primrose oil while having clear skin, a month later I have acne all over my left cheek, it's either due to the overload of oil or the fact that one I'd th vitamins contain geletin ;(

What do I do? Helpppp